MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.During preparation of an 8x40x135/ 6f reduced profile wallstent, the device became contaminated and lost sterility as it was being exchanged.The device never entered the patient's body.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.The device was received with a 0.035inch wire inserted through the device.The guidewire was removed and measured.The outer diameter of the wire measured 0.035inch which is the recommended size wire for use with this device.A visual and tactile examination was performed on the returned wallstent device.No kinks or damage was identified along the surface of device.The deployment was handle was pushed to expose where the crimped stent should have been present.When the outer sheath retracted, it was identified that the stent had been deployed from the device and was not returned for analysis.An examination of the stent cup and stent holder identified no issues.No other issues were identified with the device.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8560640
Report Number2134265-2019-04469
Device Sequence Number2346506
Product Code JCT
UDI-Device Identifier08714729406389
UDI-Public08714729406389
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0021578729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1